# SDR USAA041061

- Difficulty date: November 23, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Condition: Gouged
- Location: Rudder
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - SKIN SURFACE, 5 INCH LONG GOUGE, RUDDER LT SIDE STA 186, NEAR T/E.  INSTALLED REPAIR PLYS IAW SRM.
